MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SLING,MESH,FULL BODY,LARGE

Medline Industries, LP MEDLINE; SLING,MESH,FULL BODY,LARGE
Catalog Number MDSMR111
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "sling is tore on both sides.".
 
Additional Manufacturer Narrative
The customer reported that the sling was not received this way, the "sling is tore on both sides," and the reporter stated the strap had frayed and the sling material has separated where the strap is attached to the sling body.A photo depicting the defect was provided and only a visual review of the defect could be conducted; a physical sample was not provided, and a functional or dimensional inspection could not be executed via a photo.The investigation results were confirmed.After reviewing the photo, the center sling straps appear to have ripped off the mesh material and the material is ripping near both bottom straps; given the evidence provided in the photo the root cause of this issue is unknown, and the result will be incorporated into monthly and quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SLING,MESH,FULL BODY,LARGE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50528738
Report Number1417592-2026-28715
Device Sequence Number6012586
Product Code FSA
UDI-Device Identifier10884389128749
UDI-Public10884389128749
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSMR111
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown